RAMS logo
Introduction | Species lists | Search taxa | Taxon tree | Literature | Distributions | Statistics | Editors | Match taxa | Webservice | Log in

RAMS source details

Taylor, J. D.; Glover, E. A.; Smith, L.; Dyal, P.; Williams, S. T. (2011). Molecular phylogeny and classification of the chemosymbiotic bivalve family Lucinidae (Mollusca: Bivalvia). Zoological Journal of the Linnean Society. 163(1): 15-49.
166239
10.1111/j.1096-3642.2011.00700.x [view]
Taylor, J. D.; Glover, E. A.; Smith, L.; Dyal, P.; Williams, S. T.
2011
Molecular phylogeny and classification of the chemosymbiotic bivalve family Lucinidae (Mollusca: Bivalvia)
Zoological Journal of the Linnean Society
163(1): 15-49
Publication
RIS (EndNote, Reference Manager, ProCite, RefWorks)
BibTex (BibDesk, LaTeX)
Date
action
by
2013-02-11 14:46:49Z
created


Website and databases developed and hosted by VLIZ · Page generated 2019-09-20 GMT · contact: Anton Van de Putte